IEEE - Institute of Electrical and Electronics Engineers, Inc. - Mathematical Theory of the Four-Electrode Tube

Author(s): J.G. Brainerd
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1929
Volume: 17
Page(s): 1,006 - 1,020
ISSN (Paper): 0731-5996
DOI: 10.1109/JRPROC.1929.221776
Regular:

This paper gives the mathematics of the four-electrode tube, including in the most general case expressions for the plate and two grid currents in terms of applied voltages in the two grid... View More

Advertisement